# SDR DALA2022113007650

- Difficulty date: April 27, 2021
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 95,346 hours, 43,128 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1640 S14l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER LOCATION COMMON TO FRAME BS 1640, S14L FOUND TO BE CRACKED.  REPAIRED IAW ERA 591042-14.
